# SDR SWAA2015042438949

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 71,209 hours, 59,138 cycles
- System (JASC): 7603 · Power Lever
- Part: Push-Pull Cable
- Part number: 7441693
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ALTITUDE THROTTLES ARE TOO STIFF TO CONTROL IN A NORMAL MANNER.  VERY DIFFICULT TO MOVE FROM IDLE & NOTICEABLE.  RESTRICTION AT 81% A POSITION.  PROBLEM IS ASSOCIATED WITH COLD TEMPERATURE.  UPON LANDING REVERSES WERE EXTREMELY DIFFICULTY TO DEPLOY.  R & R NR 1 ENG THRUST CONTROL PUSH & PULL CABLES IAW MM.
